# SDR USAA2012080900006

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 66,180 hours, 42,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT BROKEN AT AIRCRAFT LEFT EMERGENCY EXIT ROW.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AIRCRAFT LEFT EMERGENCY EXIT ROW 10ABC PER AMM 33-51-11-002-004.
